Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea L, Cimpean I, Röckner M. A new approach to the existence of invariant measures for Markovian semigroups. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 2019;55(2):977-1000.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
Bogachev VI, Krylov NV, Röckner M. On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations . 2001;26(11-12):2037-2080.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Markovian semigroup"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung